# SDR SWAA103374

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 36,981 hours, 21,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING L/E NR 6 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
